# SDR IPXA2019071644528

- Difficulty date: July 5, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS.=698.12 TO XOS.=703.54. REPAIRED CRACKED LT WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS.=698.12 TO XOS.=703.54 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
